Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the integrability of singular differential forms in two complex variables


Author: A. Meziani
Journal: Trans. Amer. Math. Soc. 321 (1990), 595-620
MSC: Primary 32L05; Secondary 58F18
MathSciNet review: 989582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we study the integrability of a germ at $ 0 \in {{\mathbf{C}}^2}$ of a singular differential form for which the closure of the integral curves are analytic varieties that pass through 0. The focii of this paper are the existence of pure meromorphic integrals, the linearization and the nonexistence of a topological criterion for transcendental integrability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L05, 58F18

Retrieve articles in all journals with MSC: 32L05, 58F18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0989582-7
PII: S 0002-9947(1990)0989582-7
Article copyright: © Copyright 1990 American Mathematical Society